# SDR USAA2010100192181

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 31,026 hours, 17,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP-IN - MAJOR REPAIR - 5 AREAS OF CORROSION ON UPPER SURFACE OF FLOORBEAM BETWEEN FR67 TO FR68, Y1292.  REPLACED FLOORBEAM BETWEEN FR67 TO FR68, Y1292 IAW AIRBUS DRAWING 18D53472780.
